# SDR C2XA03TY025

- Difficulty date: February 10, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 7,661 hours, 5,576 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521725001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2-C INSPECTION MAINTENANCE FOUND CHAFING ON STRINGERS 19L-19R AT FRAME 53.  MAINTENANCE REMOVED DAMAGED AREA AND REPAIRED BOTH AREAS IAW EMB 135/145 SRM 53-24-02.  ALODINED AND PRIMED IAW EMB 135/145 CPM51-21-04;05.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
